# SDR SIMA20121203010

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 5,494 hours, 3,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670324905
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND PASSENGER DOOR FORWARD LOWER SURROUND STRUCTURE ON FUSELAGE SIDE BENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FABRICATED BRACKET IAW SRM 51-24-16.  INSTALLED BRACKET IAW SRM 51-42-06. THE AIRCRAFT WAS RETURNED TO SERVICE.
